fallin apart UPDATE

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

machelle
Regular Member


Date Joined Jun 2007
Total Posts : 491
   Posted 11/24/2007 1:38 AM (GMT -7)   
i thought i was doing well and alot of bad things happened last week and its like boom i back to square one , i feel like someone who is really nervous and shaky, i guess i go back to the doc again, i was on lexapro and it worked great but we got kinda broke for a while and i went back on celexa, i seem to get more easily depressed and stressed, i was zyprexa for anxiety to but it started making my liver go three times its normal, so i was taken off of it and put on a lowest dose of klonopin i'm sacared what i can't be helped.


dx gad and social anxiety

Post Edited (machelle) : 12/17/2007 1:22:21 PM (GMT-7)


Sadsong
Regular Member


Date Joined Feb 2006
Total Posts : 344
   Posted 11/24/2007 4:47 AM (GMT -7)   
Hi Machelle,

We're all here for you. Hang in there, you've taken the right steps, so give yourself some credit! You've written here and you've got yourself an appointment with your doctor. Those are important steps! Whenever anyone has a bad week it can make anything else we're dealing with a bit more intense and stressful. Please keep posting so we can continue to lend you support!

Junebug05
Veteran Member


Date Joined Sep 2006
Total Posts : 717
   Posted 11/24/2007 8:59 AM (GMT -7)   

Machelle,

I'm sorry that you are struggling right now, it does happen to all of us at times when stress is higher in our lives.  Keep discussing options with your doctor and keep posting and reading here, you will get through this rough patch and get to the place where you feel better.  Keep using your positive self talk, that always works best for me, and hang in there, this too shall pass!


sylknmyst
Regular Member


Date Joined Feb 2003
Total Posts : 467
   Posted 11/24/2007 9:27 AM (GMT -7)   
machelle,
 
I definitely know what you are feeling like.  I had a lot happen to me recently within a span of 2-3 weeks and my anxiety and depression went through the roof too.  Just take it one day at a time...that is all we can do, and even though some of those days seem to go on forever, you will get through them and the anxiety will lessen.  I am taking them one day at a time too.  We are all here for you so please post whenever you need the reassurance and support!  I hope this message finds you feeling a bit better!  You are in my thoughts!!!
 
Sylk
Sylknmyst
 
I know God will not give me anything I can't handle. I just wish that He didn't trust me so much.
-Mother Teresa-
 
Dx: Anxiety, Depression
RX:  Cymbalta 60 mg, Xanax .5 mg


machelle
Regular Member


Date Joined Jun 2007
Total Posts : 491
   Posted 11/24/2007 10:56 AM (GMT -7)   
thanks you guys, went to the doctor he thanks i need to go back on lexapro , and they gave me something to help me sleep, i think its the holiday craziness and just a alot has happen this week .


dx gad and social anxiety

wen4003
Veteran Member


Date Joined Aug 2007
Total Posts : 1193
   Posted 11/24/2007 9:25 PM (GMT -7)   

Machelle,

Just remember this Machelle, even though you have a set back, it does not mean that you are starting all over again with your recovery.  It's simply a set back and you will get back up from it.  My therapist is always telling me this, as well as telling me to take things a day at a time, when I have a set back and I've had several, especially with the meds.  But he is confident that I will get through it and continue to grow. 

I believe the same will happen for you.  Get your meds straightened out, try to take care of your recent stressors and slow down a bit during the holiday madness and take it all one day at a time.  You will get through this - just be as confident in yourself as possible.

Keep letting us know how you're doing.  Don't forget that you can come and vent any time you need to - I know I have!  yeah

Wen


Agoraphobia, Barrett's Esophagus, Bipolar Disorder, Depression, Fibromyalgia, Mitral Valve Prolapse, Panic/Anxiety Disorders, Probable Narcolepsy, PTSD, Restless Leg Syndrome, Severe Acid Reflux, Sleep Apnea, Social Anxiety

Meds: Abilify, Ambien CR, Ativan, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin ER

 

A slip of the foot you may soon recover, but a slip of the tongue you may never get over.

Benjamin Franklin

 


Junebug05
Veteran Member


Date Joined Sep 2006
Total Posts : 717
   Posted 11/27/2007 9:23 AM (GMT -7)   
Machelle,
 
Just wanted to check in and see how you are doing.  Have you started back on the lexapro?  I do hope that you will find some relief soon!

CaryF
Veteran Member


Date Joined Nov 2007
Total Posts : 505
   Posted 11/27/2007 10:34 AM (GMT -7)   
HI Machelle,

I'm on Lexpro too & its a lifesaver. I tried reducing dose (without conferring with Dr.) & starting swinging emotionally. Dr. explained you need it in your system at the correct dose to work. I am no longer self medicating. Sleep does do wonders!
Stay strong, tomorrow is another day.

machelle
Regular Member


Date Joined Jun 2007
Total Posts : 491
   Posted 11/27/2007 7:44 PM (GMT -7)   
yeh i back on lexapro ,celexa seemed to make me depressed and more anxious, lexapro seemed to make make feel good and more even emotionally, thanks for checking up on me

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 11/28/2007 11:31 AM (GMT -7)   

Machelle,

I am so glad to hear you are on the Lexapro and that it is working better for you.  I am sorry I have been missing lately, but I am back now and I will be watching for your posts.

Hugs

Kitt


 
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression, GERD, Osteoarthritis
*Wife of a Crohnie*
******www.healingwell.com/donate***
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


machelle
Regular Member


Date Joined Jun 2007
Total Posts : 491
   Posted 12/17/2007 1:24 PM (GMT -7)   
my liver test came back still kinda high but its went down alittle, he wants me to come back in a month or two and check it again, i guess it was the zyprexa when i took it my liver started having problems, just hope it didn't do permanent damage.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 7:18 AM (GMT -7)
There are a total of 2,733,449 posts in 301,122 threads.
View Active Threads


Who's Online
This forum has 151259 registered members. Please welcome our newest member, dolly23.
303 Guest(s), 7 Registered Member(s) are currently online.  Details
tickbite666, dolly23, w0hll, rockyfords, Jean123!, straydog, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer